# SDR CA010814022

- Difficulty date: August 2, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Cessna 172I
- Aircraft time: 3,413 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C172MTM
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105217
- Condition: Frayed
- Location: Aileron Control
- Component: Aileron Control, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT DAMAGE ON LANDING AT PICTOU ISLAND. AIRCRAFT BEING STRIPPED FOR REPAIR WHEN THE CABLE, ABOVE WAS FOUND FRAYED WHERE IT PASSES OVER THE PULLEY. LT SIDE TOP OF FUSELAGE.
